Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 243291, 6 pages
http://dx.doi.org/10.1155/2008/243291
Research Article

On the Asymptotic Behavior of a Difference Equation with Maximum

College of Computer Science, Chongqing University, Chongqing 400044, China

Received 25 May 2008; Revised 6 June 2008; Accepted 18 June 2008

Academic Editor: Stevo Stevic

Copyright © 2008 Fangkuan Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Bidwell, On the periodic nature of solutions to the reciprocal delay difference equation with maximum, Ph.D. dissertation, North Carolina State University, Raleigh, NC, USA, 2005.
  2. K. S. Berenhaut, J. D. Foley, and S. Stević, “Boundedness character of positive solutions of a max difference equation,” Journal of Difference Equations and Applications, vol. 12, no. 12, pp. 1193–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Çinar, S. Stević, and I. Yalçinkaya, “On positive solutions of a reciprocal difference equation with minimum,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 307–314, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Feuer, “On the eventual periodicity of xn+1=max{1/xn,An/xn1} with a period-four parameter,” Journal of Difference Equations and Applications, vol. 12, no. 5, pp. 467–486, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. M. Kent and M. A. Radin, “On the boundedness nature of positive solutions of the difference equation xn+1=max{An/xn,Bn/xn1} with periodic parameters,” Dynamics of Continuous, Discrete & Impulsive Systems. Series B, vol. 2003, supplement, pp. 11–15, 2003. View at Google Scholar · View at MathSciNet
  6. G. Ladas, “On the recursive sequence xn+1=max{A0/xn,,Ak/xnk},” Journal of Difference Equations and Applications, vol. 2, no. 3, pp. 339–341, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. P. Mishev, W. T. Patula, and H. D. Voulov, “A reciprocal difference equation with maximum,” Computers & Mathematics with Applications, vol. 43, no. 8-9, pp. 1021–1026, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. P. Mishev, W. T. Patula, and H. D. Voulov, “Periodic coefficients in a reciprocal difference equation with maximum,” Panamerican Mathematical Journal, vol. 13, no. 3, pp. 43–57, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. D. Myškis, “Some problems in the theory of differential equations with deviating argument,” Uspekhi Matematicheskikh Nauk, vol. 32, no. 2(194), pp. 173–202, 1977. View at Google Scholar · View at MathSciNet
  10. W. T. Patula and H. D. Voulov, “On a max type recurrence relation with periodic coefficients,” Journal of Difference Equations and Applications, vol. 10, no. 3, pp. 329–338, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. P. Popov, Automatic Regulation and Control, Nauka, Moscow, Russia, 1966.
  12. I. Szalkai, “On the periodicity of the sequence xn+1=max{A0/xn,A1/xn1,,Ak/xnk},” Journal of Difference Equations and Applications, vol. 5, no. 1, pp. 25–29, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Stević, “Behavior of the positive solutions of the generalized Beddington-Holt equation,” Panamerican Mathematical Journal, vol. 10, no. 4, pp. 77–85, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Stević, “On the recursive sequence xn+1=A+(xnp/xn1r),” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 40963, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Stević, “Boundedness character of a class of difference equations,” Nonlinear Analysis: Theory, Methods & Applications. In press. View at Publisher · View at Google Scholar
  16. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar
  17. H. D. Voulov, “Periodic solutions to a difference equation with maximum,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2155–2160, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. D. Voulov, “On the periodic nature of the solutions of the reciprocal difference equation with maximum,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 32–43, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. D. Voulov, “On a difference equation with periodic coefficients,” Journal of Difference Equations and Applications, vol. 13, no. 5, pp. 443–452, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. I. Yalçinkaya, B. D. Iričanin, and C. Çinar, “On a max-type difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 47264, 10 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. Yang, X. Liao, and C. Li, “On a difference equation wtih maximum,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 1–5, 2006. View at Publisher · View at Google Scholar · View at MathSciNet